# SDR UPS99229360

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK IN STRINGER CLIPS STA 990 STR 6 AND 8 RT.  REMOVED CRACKED STRINGER CLIPS STA 990 STR 6 AND 8 RT AND INSTALLED NEW STRINGER CLIPS IAW SRM 51-10-1 AND 51-30-2.
